Access count of this item: 74

Files in This Item:
File Description SizeFormat 
KJ00004705873.pdf115.61 kBAdobe PDFView/Open
Title: billiard系に於ける周期軌道の統計性(6)数理科学的考察・量子情報理論、生物学,京大基研短期研究会 量子力学とカオス-基礎的問題からナノサイエンスまで-,研究会報告)
Authors: 浅水屋, 剛  KAKEN_name
小西, 哲郎  KAKEN_name
Author's alias: Asamizuya, Takeshi
Konishi, Tetsuro
Issue Date: 20-Aug-2004
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 82
Issue: 5
Start page: 808
End page: 809
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.82 No.5

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.